MathSciNet Relay Station
MathSciNet bibliographic data
MR2833470 (2012i:17010) 17B37 (20G42)
Balagović, Martina Chevalley restriction theorem for vector-valued functions on quantum groups. Represent. Theory 15 (2011), 617–645.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement